# SDR ASOA05639

- Difficulty date: July 27, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: H341433
- Condition: Binding
- Location: Pax Door
- Component: Passenger Door
- Component part number: 601R31901
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE PASSENGER DOOR WAS FOUND HARD TO OPEN FROM THE OUTSIDE.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR OUTER HANDLE.  OPS CHECK GOOD.  AIRCRAFT OF FOR SERVICE.  (K)
